# SDR DALA2019041512432

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 70,749 hours, 18,199 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT CLOSE. REMOVED DEBRIS FROM 2R DOOR TRACK.B757 AMM 25-66.
